# SDR 1IRR2015F00023

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: General aviation
- Aircraft: N980ST
- Make and model: Boeing 737-400
- Aircraft serial: 24750
- Aircraft time: 61,476 hours, 27,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 4802
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER CEILING EMERGENCY LIGHT INOPERATIVE DURING EMERGENCY LIGHTS OPS CHECK.  R & R EMERGENCY LIGHT BATTERY PACK M1197 IAW AMM 33-51-51-962-015. OPS CHECK GOOD.
